MAUDE Adverse Event Report: AESCULAP INC. AESCULAP; STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTES & OTHER ACCESSORIES

AESCULAP INC. AESCULAP; STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTES & OTHER ACCESSORIES
Model Number MD344
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The adverse event is filed under aic reference (b)(4).Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
According to the complainant the filter are coming out of sterilization with holes on them.Reportedly the holes are from the lid the lid seems to be imprinting on the filter.The issue is randomly occurring.
 
Additional Manufacturer Narrative
The adverse event is filed under aic reference xc (b)(4).Two (2) sample provided were returned to the manufacturing site for technical evaluation.Results of the investigation determined that there are holes that were made post sterilization.The post sterilization holes do not appear to be related to the manufacturing process.The device quality and manufacturing history records (dhr) review found the device was manufactured according to specification.There are no similar complaints against the reported lot number with this error pattern.As a result, the reported failure could not be confirmed to be a manufacturing related issue.

Brand Name
AESCULAP
Common Device Name
STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTES & OTHER ACCESSORIES
Manufacturer (Section D)
AESCULAP INC.
3773 corporate parkway
center valley, pa 18034
GM  18034
Manufacturer (Section G)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer Contact
elena reifenstein
3773 corporate parkway
center valley, PA 18034
8334251464
MDR Report Key23486021
Report Number2916714-2025-00071
Device Sequence Number16083751
Product Code KCT
UDI-Device Identifier14522281506819
UDI-Public(01)14522281506819(17)280831(10)2508104
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K944864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMD344
Device Catalogue NumberMD344
Device Lot Number2508104
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown